MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The Journal of the Louisiana State Medical Society : official organ of the Louisiana State Medical Society · 1997

An acute dystonic reaction with long-term use of ranitidine in an intensive care unit patient.

Wilson L B, Woodward A M, Ferrara J J

Клинический случайСтатьяПеревод в очереди

Аннотация

Dystonic reactions produce twisting and repetitive movements or abnormal posturing; this sign is considered an extrapyramidal sequela that is most typically thought to arise from decreased dopamine activity in the basal ganglia. Severe dystonic reactions have been shown to occur in concert with numerous medications. Although most commonly described with anti-psychotic agents such as haloperidol and phenothiazine, dystonic reactions have been observed in those who have used fluoxetine, erythromycin, crack cocaine, phenobarbital, cisapride, and buspirone. This report details the case of a patient who developed an acute dystonic reaction while taking ranitidine for peptic ulcer prophylaxis, a complication that, to our knowledge, has yet to be described with the use of this agent.

Для цитирования: Wilson L B, Woodward A M, Ferrara J J. An acute dystonic reaction with long-term use of ranitidine in an intensive care unit patient.. The Journal of the Louisiana State Medical Society : official organ of the Louisiana State Medical Society. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.